Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

CLONAZAPAM Withdrawal severe at 0.045mg help


[Ne...]

Recommended Posts

I have been cutting my doses and using a scale to lower it with a steady drop.  I have been cutting 0.002 or so a day or every other day since may. 

Currently at 0.045 mg morning and 0.035 mg night and I have kept this dose for a week to try and stable out but after a week I'm still feeling terrible. If not worse each day. I'm so dizzy and lightheaded all day long. No appetite. Anxiety is super high. How long does it take the body to adjust to the current dose? Haven't had a good window in Over 2 Months.

Link to comment
Share on other sites

I'm so sorry you're suffering with bad anxiety and other withdrawal symptoms.  Clonazepam withdrawal is rough.  Unfortunately as you're finding out, there's no way to avoid withdrawal symptoms completely.  This is a hard patch you're in and many of us can relate to how hard it is and how discouraged you can feel.  But I hope you'll hold at your current dose  and resist updosing or taking a rescue dose. 

 

There are a few things  you can do to help get through the day, sometimes hour by hour.  One of the most important is distraction - pouring yourself into activities that aren't stressful but that do absorb your attention to shift your attention away from how you're feeling - it can be going for a walk in nature, working on a puzzle, gardening, tidying, crafts, arts, anything that you like and that helps burn off some of that awful anxious energy. 

It can help to remind yourself you are healing, that healing takes time, and that you have the strength to keep marching forward.  Many of us, myself included, found strength to get through this that we didn't even know we had.  You will too.

Link to comment
Share on other sites

Yea I have never updosed or added a rescue dose I just keep suffering. I pray and ask God for help everyday to give me enough energy to be able to go to work and not faint.
Link to comment
Share on other sites

×
×
  • Create New...